Originally Posted by brianpain33
This I have done also and did not have any issues. The problem is when mixing it with Suboxone that you could get the withdrawal effect from the naloxone in the Sub.
That's exactly my concern, plus the fact that I think the best thing for me to do is to just learn to deal with the pain. My pain from the past weekend is just starting to ease off a bit, and even though I was miserable for several days, I did live through it.
I'll just have to monitor my physical symptoms and listen to my body while we're on vacation, and try not to overdo it, and if I do, then I'll just have to rest. There's nothing wrong with just laying around on a pontoon boat in the middle of a lake, or in a lawn chair outside the cabin, which is right on the lake. I'm a "water person" anyway, and being near water is like prayer and meditation for me, so I might just discover some new ways of self-comfort and pain relief.
I didn't even bother to ask my sub doc yesterday about the tramadol, just figured I'd listen to your advice, Brian, and play it safe. After all, everyone has some physical pain sometimes in their lives, and I'm not "special".
Thanks for the advice, Brian and tigerlily, I appreciate it so much. I'm hoping the vacation will also help me relax and get over some cravings I've been having (even with the sub). My life is getting a big chaotic at this point, and of course, that's a BIG trigger for me, so being up in a quiet, no-hurry place away from phones and other triggers is just what the "doctor" ordered - lol.
Take care, I'll talk to you all in two weeks.